Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 239589, 11 pages
http://dx.doi.org/10.1155/2015/239589
Research Article

Graph Regularized Nonnegative Matrix Factorization with Sparse Coding

School of Software, Dalian University of Technology, Dalian 116620, China

Received 13 January 2015; Revised 19 February 2015; Accepted 20 February 2015

Academic Editor: Nazrul Islam

Copyright © 2015 Chuang Lin and Meng Pang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuang Lin and Meng Pang, “Graph Regularized Nonnegative Matrix Factorization with Sparse Coding,” Mathematical Problems in Engineering, vol. 2015, Article ID 239589, 11 pages, 2015. https://doi.org/10.1155/2015/239589.